# SDR 3GJA0001

- Difficulty date: February 28, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N510SP
- Make and model: Gulstm GIV
- Aircraft serial: 1183
- Aircraft time: 11,974 hours, 6,183 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 5743
- Part serial: 0857
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 750 hours, 341 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

WHILE INFLIGHT AT 34,000FT, PILOTS WINDSHIELD CRACKED. AIRCRAFT DESCENDED TO NORMAL LANDING IN SRQ. SUSPECT HEAT CONTROLLER TO BE THE CAUSE OF THE WINDSHIELD CRACKING.
